# SDR FDEA201302060281

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104513
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 695, X=  27.5 SEAT TRACK FOUND CRACKED.   REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 51.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 116.
